Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 12, 2021Fannin County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 3:41 PM EDT for Fannin County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 3:41 PM EDT (19:41 UTC)
Expired
Jul 12, 2021, 4:30 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
40

County Fannin County, GA

The radar

The Northeast Alabama radar (KHTX), 158 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

032 
WWUS82 KFFC 121941
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT Mon Jul 12 2021
 
GAZ006-007-122030-
Gilmer GA-Fannin GA-
341 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER AND NORTHERN
FANNIN COUNTIES UNTIL 430 PM EDT...

At 340 PM EDT...a strong thunderstorm was near Mountaintown, moving 
northeast at 30 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent 
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Blue Ridge, Morganton, Mineral Bluff, Jones Mill, Cherry Log, Higdon,
Colwell, Loving and Epworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8420 3496 8417 3495 8418 3493 8416
      3491 8413 3472 8451 3480 8460 3483 8458
      3485 8462 3499 8448
TIME...MOT...LOC 1940Z 225DEG 27KT 3480 8451 

HAIL...0.75IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:34 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 12, 3:34 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Mon Jul 12 2021

.SHORT TERM /Tonight through Tuesday Night/...

As the short term period begins, an upper level low remains stalled
over the Midwest, blocked by the Bermuda High positioned off the mid-
Atlantic coast. Ahead of the upper low, southwesterly flow aloft
remains over the region. Meanwhile, southerly flow has set up at the
low levels on the backside of the Bermuda High. As the high remains
in place and the upper low opens and slowly lifts northeast towards
the Great Lakes overnight and Tuesday, this setup will persist and
allow for the continued advection of moisture from the Gulf of
Mexico over north and central Georgia. Dewpoints will remain in the
low to mid 70s through the period, along with precipitable water
values between 1.7-2.0 inches.

Scattered to numerous showers and thunderstorms are ongoing across
portions of west and north Georgia, primarily in association with a
disturbance traversing the upper level flow. Scattered thunderstorms
are also moving into central Georgia as the sea breeze pushes
further inland. At this time likely PoPs have been maintained for
west and north Georgia and chance PoPs for east and central Georgia.
Considering the high PWAT values, any convection will once again
produce heavy rainfall. In spite of faster boundary layer winds
leading to quicker storm motion, stronger storms training over the
same areas could produce localized flooding concerns. The
abundant atmospheric moisture and warm temperatures are also
contributing to SBCAPE values between 2000-3000 J/kg. With 10-15
kts of low-level wind shear and marginal mid-level lapse rates, an
organized threat for severe weather is not expected. However,
isolated storms may become strong to severe, capable of producing
gusty winds and frequent lightning.

It is possible to see another low stratus deck develop overnight and
persist through the early morning hours on Tuesday, especially in
areas that observe heavy rain this evening. After temperatures warm
and the stratus layer lifts and dissipates, diurnally driven
convection will develop. Scattered showers and thunderstorms are
thus expected across the forecast area once again tomorrow
afternoon. With deep moisture and increased cloud cover, there will
be a smaller diurnal spread of temperatures, with high temperatures
expected to be slightly cooler than average and overnight lows
slightly warmer than average.

King

.LONG TERM /Wednesday through Monday/...

To avoid a redundant, monotonous, and repetitive monologue regarding
the long term forecast, the following discussion will be provided
through a series of haikus...

Extended forecast:
It's warm and wet in Georgia,
with no end in sight.

The forecast remains
unchanging, uneventful,
steady everyday.

Insignificant
synoptic influences
planned for the Southeast.

With no real focus,
expect a rinse and repeat
diurnal forecast.

Abundant moisture,
precipitable water
close to two inches.

High temps near ninety,
forty to sixty percent
chance of rain each day.

Scattered thunderstorms
forecast each afternoon with
gusts and heavy rain.

Most storms should be weak,
but isolated severe
cannot be ruled out.

Also possible
is isolated flooding
with persistent rains.

A mid-level ridge
will begin to be displaced
by a trough next week.

How far the trough sinks
is yet to be determined.
Only time will tell.

Thiem

&&

AVIATION...
18Z Update...
Scattered SHRA/TSRA has begun to develop over north and west Georgia
and is expected to increase in coverage over the area in the mid to
late afternoon with cold pool triggered convection. As such, a TEMPO
for TSRA is in place from 19-23Z. Mainly VFR ceilings are in place
across much of north and central Georgia, with the exception of MVFR
level clouds near SHRA/TSRA. MVFR ceilings with IFR underneath is
possible once again during the morning where precipitation occurs
later today. Winds will be SW at 6-10 kts to start the period,
decreasing to 5 kts or less after 02Z and shifting to SSE after 08Z.
Winds are then expected to return to SW at 5-8 kts during the
daytime Tuesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  89 /  50  60  40  50
Atlanta         70  86  70  88 /  60  60  40  50
Blairsville     64  78  64  82 /  60  70  60  60
Cartersville    69  85  68  88 /  60  60  50  50
Columbus        70  89  70  92 /  50  50  30  50
Gainesville     68  83  68  87 /  60  60  50  50
Macon           70  90  70  92 /  50  50  30  50
Rome            70  86  69  89 /  60  70  50  50
Peachtree City  69  86  68  89 /  50  60  40  50
Vidalia         71  90  71  90 /  40  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...King
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
210 PM EDT Mon Jul 12 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
210 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms capable of producing locally heavy
rainfall are expected this afternoon and evening across north
and central GA. Gusty winds and frequent lightning will also be
possible with any storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms producing locally heavy
rainfall are expected across north and central Georgia through
Sunday, mainly in the afternoon and evening. A few storms may
become strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jul 12, 3:04 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Mon Jul 12 2021

GAZ033-044>046-054-055-057-121945-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
304 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE...NORTH
FULTON...WESTERN ROCKDALE...CLAYTON...DEKALB...NORTHWESTERN HENRY AND
EASTERN SOUTH FULTON COUNTIES UNTIL 345 PM EDT...

At 303 PM EDT...a strong thunderstorm was over Riverdale, moving
northeast at 25 mph.

  HAZARD...Winds up to 40 mph, frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Decatur, Jonesboro, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Clarkston, Morrow, Hapeville,
Stone Mountain, Avondale Estates, Lake City, Lithonia, Pine Lake,
North Decatur, Midtown and Candler-Mcafee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3386 8433 3381 8412 3381 8411 3363 8404
      3347 8440 3359 8455
TIME...MOT...LOC 1903Z 229DEG 23KT 3358 8440

WIND...40MPH
Special weather statement, Jul 12, 3:08 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 PM EDT Mon Jul 12 2021

GAZ005>007-012-013-121945-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
308 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILMER...EASTERN
GORDON...NORTHWESTERN PICKENS...MURRAY AND NORTHWESTERN FANNIN
COUNTIES UNTIL 345 PM EDT...

At 306 PM EDT...a line of strong thunderstorms extended from near
Cisco to near Fort Mountain State Park to near Oakman, moving
northeast at 25 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Chatsworth, Ellijay, Eton, East Ellijay, Ranger, Crandall, Carters,
Talona, Tails Creek, Sumac, Ramhurst, Jones Mill, Higdon, Gregory,
Cohutta Wilderness, Epworth, Conasauga Lake, Tennga, Cisco and
Oakman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8435 3455 8451 3441 8481 3493 8482
      3499 8478
TIME...MOT...LOC 1906Z 215DEG 24KT 3492 8474 3474 8464 3454 8473

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 3:24 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT Mon Jul 12 2021

GAZ105-106-122015-
Crisp GA-Dooly GA-
324 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND SOUTHEASTERN DOOLY
COUNTIES UNTIL 415 PM EDT...

At 324 PM EDT...a line of strong thunderstorms extended from near
Tremont to near Arabi, moving north at 15 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Vienna, Arabi, East Crisp, Richwood, Raines, Tremont, Wenona
and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3184 8386 3184 8387 3220 8384 3213 8361
      3180 8366 3180 8380
TIME...MOT...LOC 1924Z 166DEG 12KT 3202 8370 3186 8370

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 3:27 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Mon Jul 12 2021

GAZ062-074>076-085-122015-
Jefferson GA-Washington GA-Glascock GA-Warren GA-Johnson GA-
327 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...EASTERN WASHINGTON...
GLASCOCK...SOUTHEASTERN WARREN AND NORTHERN JOHNSON COUNTIES UNTIL
415 PM EDT...

At 326 PM EDT...a line of strong thunderstorms extended from around
Louisville to Riddleville to Wrightsville, moving northeast at 15
mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Louisville, Wrightsville, Gibson, Wrens, Davisboro,
Tennille, Harrison, Stapleton, Avera, Mitchell, Riddleville, Edge
Hill, Edgehill, Downs, Donovan, Warthen, Grange, Stapletons
Crossroads and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8227 3307 8229 3295 8227 3291 8228
      3295 8251 3276 8265 3270 8279 3310 8285
      3327 8265 3332 8240 3331 8235 3329 8230
      3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 1926Z 207DEG 14KT 3298 8227 3305 8244 3292 8268 3273
8273

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 3:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon Jul 12 2021

GAZ105-107-108-122015-
Dooly GA-Wilcox GA-Pulaski GA-
330 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY...NORTHWESTERN
WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL 415 PM EDT...

At 330 PM EDT...a strong thunderstorm was near Pleasant View, moving
north at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Unadilla, Pineview, Pinehurst, Wallace, Pleasant View, Mock Springs,
Pope City, Seville, Finleyson and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3203 8361 3203 8362 3213 8361 3220 8384
      3226 8375 3225 8343 3196 8343 3196 8361
TIME...MOT...LOC 1930Z 157DEG 6KT 3200 8356

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 3:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT Mon Jul 12 2021

GAZ006-007-122030-
Gilmer GA-Fannin GA-
341 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER AND NORTHERN
FANNIN COUNTIES UNTIL 430 PM EDT...

At 340 PM EDT...a strong thunderstorm was near Mountaintown, moving
northeast at 30 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Blue Ridge, Morganton, Mineral Bluff, Jones Mill, Cherry Log, Higdon,
Colwell, Loving and Epworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8420 3496 8417 3495 8418 3493 8416
      3491 8413 3472 8451 3480 8460 3483 8458
      3485 8462 3499 8448
TIME...MOT...LOC 1940Z 225DEG 27KT 3480 8451

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:35 PM EDTSpecial Weather StatementFFCHeard40 min
Jul 12, 2:48 PM EDTSpecial Weather StatementFFCGwinnett42 min
Jul 12, 3:04 PM EDTSpecial Weather StatementFFCClayton, DeKalb41 min
Jul 12, 3:08 PM EDTSpecial Weather StatementFFCMurray37 min
Jul 12, 3:24 PM EDTSpecial Weather StatementFFCCrisp, Dooly51 min
Jul 12, 3:27 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington48 min
Jul 12, 3:30 PM EDTSpecial Weather StatementFFCPulaski, Wilcox45 min
Jul 12, 3:50 PM EDTSpecial Weather StatementFFCGilmer, Pickens40 min
Jul 12, 4:07 PM EDTSpecial Weather StatementFFCGlascock38 min
Jul 12, 4:09 PM EDTSpecial Weather StatementFFCBleckley, Pulaski51 min
Jul 12, 4:36 PM EDTSpecial Weather StatementFFCDodge24 min
Jul 12, 4:42 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 12, 4:47 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster43 min
Jul 12, 4:56 PM EDTSpecial Weather StatementFFCSumter49 min
Jul 12, 4:59 PM EDTSpecial Weather StatementFFCDodge, Pulaski46 min
Jul 12, 5:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 12, 5:04 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler41 min
Jul 12, 5:15 PM EDTSpecial Weather StatementFFCBleckley, Twiggs30 min
Jul 12, 5:20 PM EDTSpecial Weather StatementFFCHarris, Marion, Muscogee40 min
Jul 12, 5:38 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach52 min
Jul 12, 5:46 PM EDTSpecial Weather StatementFFCLaurens, Treutlen44 min
Jul 12, 5:48 PM EDTSpecial Weather StatementFFCHouston, Macon42 min
Jul 12, 5:51 PM EDTSpecial Weather StatementFFCDodge, Wheeler24 min
Jul 12, 5:57 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson48 min
Jul 12, 6:11 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 12, 6:14 PM EDTSpecial Weather StatementFFCBibb, Jones46 min
Jul 12, 6:25 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 12, 6:38 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Troup, Upson37 min
Jul 12, 6:51 PM EDTSpecial Weather StatementFFCJasper, Putnam39 min
Jul 12, 7:02 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jefferson, Warren and 1 more43 min
Jul 12, 7:06 PM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more39 min
Jul 12, 7:33 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen42 min
Jul 12, 7:44 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Oconee, Rockdale46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.